# SDR VJ32002F00040

- Difficulty date: May 20, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N863AF
- Make and model: Grob G 120A
- Aircraft serial: 85003
- Engine: Lyc AEIO540D4A5
- System (JASC): 2730 · Elevator Control System
- Part: Rod
- Part number: 120A4441
- Condition: Chafed
- Location: Elevator Trim
- Part time: 98 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL ROD RUBBING AILERON CROSS OVER TUBE.  REMOVED TUBE AND INSTALLED NEW TUBE.  NEW SHIM PLATES INSTALLED, TO CORRECT PROBLEM.
